Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

G. Sarfatti

Quaternionic Hankel operators and approximation by slice regular functions

created by stoppato on 09 Nov 2016
modified by sarfatti on 19 Feb 2020


Published Paper

Inserted: 9 nov 2016
Last Updated: 19 feb 2020

Journal: Indiana U. Math. J.
Volume: 65
Number: 5
Pages: 1735–1757
Year: 2016
Doi: 10.1512/iumj.2016.65.5896

ArXiv: 1501.02079 PDF
Links: arXiv


In this paper we study Hankel operators in the quaternionic setting. In particular we prove that they can be exploited to measure the $L^{\infty}$ distance of a slice $L^{\infty}$ function from the space of bounded slice regular functions.

Tags: SIR2014-AnHyC
Keywords: Functions of a quaternionic variable, Hankel operators


Credits | Cookie policy | HTML 5 | CSS 2.1